# SDR EVCA20201210001

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N336AE
- Make and model: Bell 206L-4
- Aircraft serial: 52436
- Aircraft time: 3,770 hours, 8,912 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A7245
- Condition: Delaminated
- Location: Main Rotor
- Part time: 3,774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTIONS MAIN ROTOR BLADE PN: 206-015-001-115 SN: A-7245 TRAILING EDGE WAS FOUND TO BE CRACKED AND DELAMINATED. DELAMINATION SPANS FROM 142 INCHES TO 150 INCHES FROM ROOT END. THE CRACK IS WITHIN THE DELAMINATED AREA AT 146.5 INCHES FROM ROOT END.
